# SDR SWIA202264779

- Difficulty date: January 5, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 21,169 hours, 11,528 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA47357-ETD2019-170-043590-N108SY-PR - DENT AND SCRATCH DAMAGE TO THE FWD FUSE SKIN BTWN FR10-FR11 AND STR14L-15L. PERFORMED TEMP ACTIONS IN REF TO ETD2019-170-043590, REV :/, DTD 03/29/2019. PERFORM PERM REPAIR PER SRM PART II-1802 - 53-10-01/REPAIR 12P FWD FUSE SKIN - EXTERNAL DIRECT RECTANGULAR REPAIR WITHIN 7500 FC. DUE BY TAC 15018, PART NUMBER:   - , SERIAL NUMBER: 17000401, POSITION:     (C CHECK RO 03/07/2022)   PERFORMED REPAIR AT FWD FUSE SKIN BTWN FR10 - FR11 AND STR14L - 15L REF ETD2019-170-043590 AND SRM 53-10-01/REPAIR 12P.
